# SDR SWAA983072

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: D01612
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL COMING FROM ABOVE OBSERVERS  JUMPSEAT BEHIND C/B PANEL.  NO SMOKE OR HEAT IN  THAT AREA.  NOTED SMELL INTERMITTANT.  LEFT AFT FUEL BOOST PUMP C/B TRIPPED.  FOUND R-18 RELAY ARCHING AT D01612 RECEPTICLE.  REPLACED D01612 RECEPTICLE AND R-18 RELAY PER M/M.
